Format

Send to

Choose Destination
Lancet Neurol. 2005 Dec;4(12):866-76.

Drug-induced tremors.

Author information

1
Movement Disorders Program, Medical College of Georgia, Department of Neurology, Augusta, GA, USA.

Abstract

Tremor is a common complaint for many patients. Caffeine and beta-adrenergic agonists are well-recognised drugs that cause or exacerbate tremors. Other tremorogenic drugs, such as selective serotonin reuptake inhibitors and tricyclic antidepressants, are less well recognised. Recognition of the drugs that can cause or exacerbate tremors can help prompt diagnosis, avoids unnecessary tests, and allows clinicians to quickly take corrective action (usually by discontinuing the tremor-inducing drugs). The aim of this review is to provide clinicians with current information on drugs that are associated with tremor and the correct treatment of these drug-induced tremors.

PMID:
16297844
DOI:
10.1016/S1474-4422(05)70250-7
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center